Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 10, 2015, 9:30 PM CDT for Marshall County, Illinois. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 11, 2015, 5:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Marshall County, IL
The radar
The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 10:15 PM CDT | HEAVY RAIN 3.92 | Marshall County Airport, IL | 4 HOUR TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
438
WGUS53 KILX 110230
FFWILX
ILC123-110530-
/O.NEW.KILX.FF.W.0018.150611T0230Z-150611T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 AM CDT
* AT 926 PM CDT...LOCAL LAW ENFORCEMENT REPORTED ABOUT 75 PERCENT
OF ROADWAYS IN MARSHALL COUNTY STILL HAVE WATER OVER THEM. LAW
ENFORCEMENT CLOSED BRIDGE ON ROUTE 17 ACROSS THE ILLINOIS
RIVER DUE TO WATER OVER IT ON WEST SIDE OF RIVER. ROUTE 26 HAS
BEEN WASHED OUT DUE TO WATER FLOWING OFF THE BLUFF 6 MILES NORTH
OF LACON. RADAR ESTIMATED BETWEEN 2 AND 5 INCHES OF RAIN OVER
PARTS OF MARSHALL COUNTY SINCE 530 PM WITH THE HEAVIEST AMOUNTS
OVER CENTRAL MARSHALL COUNTY AROUND LACON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...HENRY...TOLUCA...SPARLAND...VARNA...HOPEWELL...LA ROSE...
MARSHALL COUNTY AIRPORT AND LAKE WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT ENTER OR CROSS FLOWING WATER OR WATER
OF UNKNOWN DEPTH.
&&
LAT...LON 4114 8935 4111 8936 4110 8935 4110 8910
4094 8910 4099 8958 4112 8958
$$
072 follow-up statements
216
WGUS53 KILX 110528
FFWILX
ILC123-111000-
/O.EXT.KILX.FF.W.0018.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 500 AM CDT
* AT 1222 AM CDT...LOCAL LAW ENFORCEMENT REPORTED SEVERAL ROADS
STILL FLOODED OVER PARTS OF MARSHALL COUNTY ESPECIALLY IN THE
CENTRAL PART OF THE COUNTY. DOPPLER RADAR SHOWED MORE SHOWERS AND
THUNDERSTORMS MOVING INTO MARSHALL COUNTY AND WILL PRODUCE AN
ADDITIONAL 1 TO 2 INCHES BY 3 AM. DOPPLER RADAR ESTIMATED 2 TO 4
INCHES OF RAIN OVER CENTRAL AND WESTERN PARTS OF MARSHALL COUNTY
IN THE PAST 6 HOURS. THE LACON AIRPORT MEASURED NEAR 4 INCHES OF
RAIN SINCE 6 PM. FLASH FLOODING IS EXPECTED TO CONTINUE OVERNIGHT
ACROSS PARTS OF MARSHALL COUNTY. THERE IS A CLOSED BRIDGE ON ROUTE
17 ACROSS THE ILLINOIS RIVER NEAR SPARLAND DUE TO WATER OVER IT ON
WEST SIDE OF THE RIVER. ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER
FLOWING OFF THE BLUFF 6 MILES NORTH OF LACON.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LACON...HENRY...TOLUCA...SPARLAND...VARNA...HOPEWELL...LA ROSE...
MARSHALL COUNTY AIRPORT AND LAKE WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF
UNKNOWN DEPTH.
&&
LAT...LON 4114 8935 4111 8936 4110 8935 4110 8910
4094 8910 4099 8958 4112 8958
$$
07074
WGUS73 KILX 110953
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
453 AM CDT THU JUN 11 2015
ILC123-111002-
/O.EXP.KILX.FF.W.0018.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL-
453 AM CDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR MARSHALL COUNTY WILL EXPIRE AT 500 AM
CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES AND BE ON THE LOOKOUT FOR ANY LINGERING FLOODING OR PONDING
OF WATER ON ROADWAYS. RELAY FLOOD REPORTS TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4114 8935 4111 8936 4110 8935 4110 8910
4094 8910 4099 8958 4112 8958
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 9:15 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 10, 9:15 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 915 PM CDT WED JUN 10 2015 .UPDATE... ISSUED AT 915 PM CDT WED JUN 10 2015 HAVE ALREADY UPDATED ONCE. STORMS ONGOING IN NORTHERN PART OF THE CWA AND WILL LIKELY CONTINUE THE REST OF THE EVENING AND POSSIBLY INTO OVERNIGHT. WILL TRY TO UPDATE SHORTLY TO FRESHEN GRIDS AND WORDING FOR REMAINDER OF THE NIGHT. && .SHORT TERM...(TONIGHT) ISSUED AT 303 PM CDT WED JUN 10 2015 COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN A MUGGY AIRMASS. LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY BUT SO FAR, CONVECTION HAS NOT YET STARTED. HOWEVER, CONVECTION IS ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER. ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA AHEAD OF THE BOUNDARY. SHOWERS AND THUNDERSTORMS ANTICIPATED TO REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM. CAPE WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE IS LOST. THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THAT BEING SAID, THE NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED JUN 10 2015 THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES. SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE. THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND. SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT. THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S. THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS. ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER VALUES REPEATEDLY CLIMB TOWARD 2 INCHES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 735 PM CDT WED JUN 10 2015 REMOVED ALL MENTION OF PCPN IN ALL TAFS FOR NEXT 24HRS. STORM NORTH OF BOTH PIA AND BMI THIS EVENING AND SHOULD REMAIN NORTH OF THEM AND DIMINISH BEFORE IT GETS TO EITHER ONE. SO VFR CONDITIONS WILL CONTINUE AT ALL SITES NEXT 24HRS. IF SHOWERS AND STORMS LOOK LIKE THEY WILL GET CLOSER TO PIA AND BMI...WILL BE UPDATING TO INCLUDE PCPN...BUT FOR NOW THINK THEY WILL REMAIN NORTH OF BOTH SITES. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AUTEN SHORT TERM...HJS LONG TERM...SHIMON AVIATION...AUTEN
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT WED JUN 10 2015 ILZ027>031-036>038-040>046-111100- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ047>057-061>063-066>068-071>073-111100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND- SANGAMON-SCOTT-SHELBY- 315 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE LITTLE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HJS
In the hours before
Local storm report, Jun 10, 8:20 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL CAZENOVIA 40.85N 89.33W
06/10/2015 M0.75 INCH WOODFORD IL EMERGENCY MNGR
&&
25Local storm report, Jun 10, 8:21 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GILSON 40.87N 90.20W
06/10/2015 M0.88 INCH KNOX IL MESONET
0630 PM HAIL LACON 41.02N 89.41W
06/10/2015 M1.75 INCH MARSHALL IL PUBLIC
VIA TWITTER
0702 PM HAIL MARSHALL COUNTY AIRPORT 41.02N 89.39W
06/10/2015 E1.50 INCH MARSHALL IL TRAINED SPOTTER
0705 PM HAIL HOPEWELL 40.98N 89.46W
06/10/2015 M1.00 INCH MARSHALL IL TRAINED SPOTTER
0706 PM TSTM WND DMG 1 S LACON 41.01N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LARGE TREE LIMBS DOWN ON THE SOUTH SIDE OF TOWN
0740 PM FLASH FLOOD 6 N LACON 41.11N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
ROUTE 26 HAS BEEN WASHED OUT DUE TO WATER FLOWING OFFTHE
BLUFF. LAW ENFORCEMENT HAS CLOSED THE ROAD.
0740 PM FUNNEL CLOUD 5 W LOW POINT 40.88N 89.42W
06/10/2015 WOODFORD IL EMERGENCY MNGR
0740 PM TSTM WND DMG 3 WNW SPARLAND 41.05N 89.49W
06/10/2015 MARSHALL IL EMERGENCY MNGR
10-15 POWER POLES SNAPPED
0808 PM HAIL 5 S WILLIAMSFIELD 40.85N 90.02W
06/10/2015 M0.75 INCH KNOX IL LAW ENFORCEMENT
AT MILE MARKER 68
0808 PM HAIL CAZENOVIA 40.85N 89.33W
06/10/2015 M0.75 INCH WOODFORD IL EMERGENCY MNGR
&&
25Local storm report, Jun 10, 8:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 3 W PRINCEVILLE 40.93N 89.81W
06/10/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
ON ROUTE 90
&&
25Local storm report, Jun 10, 8:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD LACON 41.02N 89.41W
06/10/2015 MARSHALL IL TRAINED SPOTTER
SEVERAL CREEKS OUT OF BANKS AND WATER FLOWING OVER ROADS
IN CENTRAL MARSHALL COUNTY
&&
25Local storm report, Jun 10, 8:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 S GALESBURG 40.91N 90.38W
06/10/2015 M0.88 INCH KNOX IL STORM CHASER
&&
25Local storm report, Jun 10, 8:56 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 1 E SPARLAND 41.03N 89.42W
06/10/2015 MARSHALL IL TRAINED SPOTTER
LAW ENFORCEMENT CLOSING BRIDGE ON RT. 17 ACROSS ILLINOIS
RIVER DUE TO WATER OVER RT. 17 ON WEST SIDE OF RIVER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:17 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 43 min |
| Jun 10, 7:25 PM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 10 hr |
| Jun 10, 7:55 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Tazewell, Woodford | 50 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 44 min |
| Jun 10, 8:29 PM CDT | Flash Flood Warning | ILX | Peoria | 3 hr |
| Jun 10, 9:03 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| Jun 10, 9:21 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 39 min |
| Jun 10, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 66 min |
| Jun 10, 9:39 PM CDT | Flash Flood Warning | ILX | Knox | 7 hr |
| Jun 10, 10:14 PM CDT | Flash Flood Warning | ILX | Fulton, Peoria, Tazewell | 7 hr |
| Jun 10, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria | 24 min |
| Jun 10, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Peoria, Tazewell | 43 min |
| Jun 11, 1:01 AM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 4 hr |
| Jun 11, 4:38 AM CDT | Areal Flood Advisory | ILX | Schuyler | 3 hr |
| Jun 11, 5:24 AM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
| Jun 11, 3:11 PM CDT | Flash Flood Watch | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 19 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.